| Catalog Number |
09180443001 |
| Medical Device Problem Code |
Application Program Problem (2880)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/06/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
In this case, the customer has a rule executed for all tests in a certain group.The customer has it configured that after receiving a specific result or a certain alarm, the test has to be repeated.The investigation confirmed that after receiving a result that met the rule conditions, repeat testing was not triggered and the result was sent to the external host.The investigation found that the table logging the rule evaluation and execution was locked, preventing the rule from being executed.The investigation determined this event to be a software issue.A valid workaround was not identified.
Event or Problem Description
There was an allegation of an issue with cobas infinity lab core license software version 3.03.08.The customer has a rule configured to repeat a test if a specific result was received.The customer alleged the rule triggering repeat testing was not executed causing the interim result to be sent to the external host.